# SDR JBXA0000185

- Difficulty date: June 26, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N589ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7376
- Aircraft time: 751 hours, 674 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT 90 KTS TRANSFER OF CONTROLS TO CAPTAIN, ENGINE NR 1 SHUT-DOWN AS REVERSER WERE BEING STOWED.  NR 1 REVERSER NEVER STOWED.  PERFORMED GROUND RUNS IAW CRJ AMM 71-00-00.  PERFORMED OPS CHECK OF NR 1 ENGINE THRUST REVERSER IAW CRJ AMM 71-00-00 RIGGING CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
